Home > Research > Publications & Outputs > Approximate amenability for Banach sequence alg...

Links

Text available via DOI:

View graph of relations

Approximate amenability for Banach sequence algebras

Research output: Contribution to journalJournal article

Published
Close
<mark>Journal publication date</mark>2006
<mark>Journal</mark>Studia Mathematica
Issue number1
Volume177
Number of pages16
Pages (from-to)81-96
<mark>State</mark>Published
<mark>Original language</mark>English

Abstract

We consider when certain Banach sequence algebras A on the set N are approximately amenable. Some general results are obtained, and we resolve the special cases where A=ℓp for 1≤p<∞, showing that these algebras are not approximately amenable. The same result holds for the weighted algebras ℓp(ω).